# SDR GUUA11210601

- Difficulty date: November 21, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,351 hours, 32,948 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9203, DURING APPROACH RT LANDING GEAR (B) INDICATION IS INTERMITTENT. CLEANED PROXIMITY SENSOR FOR LANDING GEAR GREEN (B) INDICATION OPERATIONAL CHECK NORMAL.
